MathSciNet Relay Station
MathSciNet bibliographic data
MR865554 90D15 (60G40)
Ohtsubo, Yoshio Optimal stopping in sequential games with or without a constraint of always terminating. Math. Oper. Res. 11 (1986), no. 4, 591–607.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement